# SDR ASOA00107

- Difficulty date: September 28, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N502AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120274
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT HANGAR VISIT, MAINTENANCE FOUND CORRSION BETWEEN STRIGNER 20R AND 21R.  MAINTENANCE IS REPAIRING CORROSION FOLLOWING EO 120-53-0141 WHICH OUTLINES PROCEDURES FOR CORROSION REPAIR.  (M)
